Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 113, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 19, 2017, 4:09 PM EDT for 4 counties in Ohio. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2017, 4:09 PM EDT (20:09 UTC)
- Expired
- May 19, 2017, 5:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:52 PM EDT | TSTM WND DMG | Hilliard, OH | SMALL TREE DOWNED IN HILLARD AREA. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:13 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
389
WUUS51 KILN 192009
SVRILN
OHC041-049-097-159-192100-
/O.NEW.KILN.SV.W.0113.170519T2009Z-170519T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
409 PM EDT FRI MAY 19 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northwestern Franklin County in central Ohio...
Southwestern Delaware County in central Ohio...
Northeastern Madison County in central Ohio...
Southeastern Union County in central Ohio...
* Until 500 PM EDT.
* At 409 PM EDT, a severe thunderstorm was located 7 miles northeast
of Choctaw Lake, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Columbus, Dublin, Upper Arlington, Hilliard, Powell, Plain City,
West Jefferson, New California, Lake Darby, Choctaw Lake, Shawnee
Hills, Unionville Center, Amity, State Route 29 at State Route 38,
Rosedale, Resaca, US Route 33 at US Route 42, Chuckery, Columbus
Zoo and Plumwood.
This includes I-70 in Ohio between mile markers 81 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4022 8311 3996 8309 3996 8348 4011 8351
4011 8350 4012 8350
TIME...MOT...LOC 2009Z 262DEG 19KT 4005 8341
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
493
WWUS51 KILN 192031
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
431 PM EDT FRI MAY 19 2017
OHC041-049-097-159-192100-
/O.CON.KILN.SV.W.0113.000000T0000Z-170519T2100Z/
Franklin OH-Delaware OH-Madison OH-Union OH-
431 PM EDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHWESTERN FRANKLIN...SOUTHWESTERN DELAWARE...NORTHEASTERN
MADISON AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO...
At 431 PM EDT, a severe thunderstorm was located over Plain City,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Columbus, Dublin, Upper Arlington, Hilliard, Powell, Plain City, West
Jefferson, New California, Lake Darby, Shawnee Hills, Unionville
Center, Amity, Resaca, US Route 33 at US Route 42, Chuckery, Columbus
Zoo, Lincoln Village and Plumwood.
This includes I-70 in Ohio between mile markers 81 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4022 8311 3996 8309 3996 8341 4014 8340
TIME...MOT...LOC 2031Z 262DEG 19KT 4007 8326
HAIL...1.00IN
WIND...60MPH
$$
Haines926
WWUS51 KILN 192053
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
453 PM EDT FRI MAY 19 2017
OHC041-049-097-159-192103-
/O.EXP.KILN.SV.W.0113.000000T0000Z-170519T2100Z/
Franklin OH-Delaware OH-Madison OH-Union OH-
453 PM EDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN...
SOUTHWESTERN DELAWARE...NORTHEASTERN MADISON AND SOUTHEASTERN UNION
COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 4022 8311 3996 8309 3996 8341 4014 8340
TIME...MOT...LOC 2053Z 262DEG 19KT 4008 8314
$$
HainesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:50 PM EDT, 19 minutes earlier.
Area forecast discussion, May 19, 3:50 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 350 PM EDT Fri May 19 2017 .SYNOPSIS... A frontal boundary across the region will act as a focus for scattered showers and thunderstorms today into Saturday. A cold front will move into the region Sunday, providing a greater chance for precipitation, before drier and cooler conditions move into the area on Monday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Showers and thunderstorms have formed just west of the area today and are quickly approaching as an upper level disturbance approaches from the west. High res models continue to show coverage increasing across the forecast area this evening esp across the frontal zone. CAPE values are around 2000 to 3000 J/kg across the CWA with DCAPE values above 1000 J/kg across the southeastern zones. Effective shear values are maxed out at 50 kts just north of the front with much lower values south of the front. Given the strong CAPE and DCAPE values coupled with the upper level disturbance SPC has issues SVR thunderstorm watch 247 until 3z. Late this evening/ early Saturday morning coverage will begin to diminish as weak subsidence arrives on the back side of the shortwave. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Saturday morning the stalled front will sag southwards behind the shortwave with fog possible across and ahead of the boundary. Saturday morning the stalled front will begin to lift north as a warm front. As this happens scattered showers and thunderstorms will be possible. Saturday afternoon the chance of thunderstorms will continue as weak shortwave moves in from the southwest. Saturday night into Sunday morning the upper level low will rotate northeast towards Minnesota and take on a negative tilt. As this happens strong upper level divergence from the RRQ and upper level diffluence from splitting flow will move into the region. PWATs at this time are also forecasted to rise to around 1.80". Given the strong signals above have kept categorical PoPs. Instability will be decreasing at the time but shear values will be increasing. Thanks to the increasing shear values SPC has put the area in a slight risk for Day 2. && .LONG TERM /SUNDAY THROUGH FRIDAY/... It appears that the aforementioned cold front will move slowly east through our region Sunday into Sunday night. The slow movement is in part due to the mid level ridge to our east. In either case, categorical PoPs for showers and thunderstorms can be expected on Sunday. Precipitation will come to an end behind frontal passage which should move out of our eastern zones by early Monday morning. Temperatures will be held down some Sunday due to clouds and pcpn with cooler air moving in Sunday night behind the front. Surface high pressure will build into our region on Monday, giving a period of dry but cooler weather. The upper level pattern will become highly amplified during the upcoming week which will eventually lead to a mean mid level trough setting up residence across the Great Lakes and Ohio Valley. There continues to be some timing issues with the next cold front to push through the region Tuesday into Wednesday. A chance of showers will continue during this period, with thunder possible during the peak heating of Tuesday into Tuesday evening. By Thursday, mid level trough will be slow to progress to the east which may keep a few lingering showers. Another quick moving system in the northwest flow aloft may bring another threat for showers Thursday night into Friday. Below normal temperatures can be expected by mid to late week with highs only in the 60s Wednesday and Thursday, then perhaps getting back into the 70s on Friday. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Showers and thunderstorms have formed just west and east of the TAF sites this afternoon with all locations currently VFR. An upper level disturbance can currently be seen on WV heading east with numerous thunderstorms developing out ahead. Latest suite of high res have these showers and thunderstorms pushing east and affecting the eastern TAF sites starting around 21z. Inside heavier thunderstorms IFR or lower restrictions to visibility will be possible. As the shortwave heads east a brief period of subsidence will occur. As this happens the weak front will sag south. Light winds with plenty of moisture will allow fog/ mist to form. Low ceilings will also be possible (esp. if winds remain slightly elevated) behind the boundary. The main question with the cigs vs. fog will be the placement of the boundary. For now have trended TAFs towards the NAM solution which pushes the front slightly further south. During the late morning/ early afternoon Saturday another batch of showers and thunderstorms will be possible as the warm front lifts north. OUTLOOK...Thunderstorms with MVFR conditions are possible through Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines NEAR TERM...Haines SHORT TERM...Haines LONG TERM...Hickman AVIATION...Haines
Hazardous weather outlook, May 19, 3:56 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 356 PM EDT Fri May 19 2017 OHZ026-034-035-202000- Hardin-Mercer-Auglaize- 356 PM EDT Fri May 19 2017 This Hazardous Weather Outlook is for West Central Ohio. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. An area of strong to severe thunderstorms are possible late Saturday night early Sunday morning ahead of an advancing cold front. Locally heavy rainfall will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042>046-051>056-060>065- 070>074-077>082-088-202000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Shelby-Logan-Union OH- Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble- Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren- Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 356 PM EDT Fri May 19 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Strong to severe storms will be possible. Damaging winds will be the primary severe weather threat, although isolated large hail can not be ruled out. Thunderstorms will also be capable of producing locally heavy rainfall which may lead to some flooding issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. An area of strong to severe thunderstorms are possible late Saturday night early Sunday morning ahead of an advancing cold front. Locally heavy rainfall will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening.
In the hours before
Special weather statement, May 19, 2:31 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
231 PM EDT FRI MAY 19 2017
INZ073-191900-
Ripley IN-
231 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RIPLEY COUNTY UNTIL 300
PM EDT...
At 230 PM EDT, radar indicated a strong thunderstorm 9 miles west of
Osgood, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Versailles, Osgood, Holton, Napoleon, Millhousen, Versailles Lake,
Otter Village, Ballstown and New Marion.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3920 8544 3923 8538 3927 8514 3900 8515
3901 8544
TIME...MOT...LOC 1830Z 264DEG 32KT 3911 8547Special weather statement, May 19, 3:08 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
308 PM EDT FRI MAY 19 2017
INZ073>075-080-192000-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-
308 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHERN RIPLEY...
SOUTHWESTERN DEARBORN AND SWITZERLAND COUNTIES UNTIL 400 PM EDT...
At 308 PM EDT, radar indicated a strong thunderstorm 8 miles north of
Madison, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Pleasant, Hartford, Fairview, Center Square, Aberdeen, Rexville,
Pate, Benham, Avonburg, Moorefield, Farmers Retreat, Bear Branch,
Friendship, East Enterprise, Cross Plains, Allensville, Quercus
Grove, Mount Sterling and Jacksonville.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3898 8532 3900 8490 3880 8487 3877 8520
3892 8520 3891 8544 3893 8544
TIME...MOT...LOC 1908Z 262DEG 32KT 3885 8535
KCSpecial weather statement, May 19, 3:14 PM EDT, 55 minutes before
Special Weather Statement National Weather Service Wilmington OH 314 PM EDT FRI MAY 19 2017 OHZ042>044-051-052-191945- Champaign OH-Darke OH-Logan OH-Shelby OH-Miami OH- 314 PM EDT FRI MAY 19 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...NORTHWESTERN CHAMPAIGN...SOUTHWESTERN LOGAN...EAST CENTRAL DARKE AND NORTHERN MIAMI COUNTIES UNTIL 345 PM EDT... At 314 PM EDT, radar indicated a strong thunderstorm near Piqua, moving northeast at 30 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Pea size hail... Frequent cloud-to-ground lightning... Locations impacted include... Troy, Sidney, Piqua, Covington, Bradford, Pleasant Hill, Quincy, Fletcher, Port Jefferson, Ludlow Falls, Lockington, Polo, Newbern, Kiser Lake State Park, Horatio, Pemberton, Rosewood, Bloomer, Carysville and Ballou. This includes I-75 in Ohio between mile markers 74 and 93. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3997 8439 4019 8447 4039 8399 4019 8384 TIME...MOT...LOC 1914Z 221DEG 24KT 4018 8415 KC
Special weather statement, May 19, 3:22 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
322 PM EDT FRI MAY 19 2017
OHZ042-043-191945-
Darke OH-Shelby OH-
322 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SHELBY AND DARKE
COUNTIES UNTIL 345 PM EDT...
At 321 PM EDT, radar indicated a strong thunderstorm near Bradford,
moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Greenville, Versailles, Arcanum, Bradford, Union City, Ansonia, New
Madison, Webster, Wayne Lakes, Russia, Gettysburg, Pitsburg, Osgood,
North Star, Hollansburg, Rossburg, Palestine, Yorkshire, Union
Corners and Darke County Airport.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4035 8442 4020 8442 4018 8444 4000 8443
3994 8481 4030 8480
TIME...MOT...LOC 1921Z 207DEG 29KT 4015 8453
KCSpecial weather statement, May 19, 3:35 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
335 PM EDT FRI MAY 19 2017
INZ066-073-074-192000-
Franklin IN-Ripley IN-Dearborn IN-
335 PM EDT FRI MAY 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FRANKLIN...
RIPLEY AND NORTHWESTERN DEARBORN COUNTIES UNTIL 400 PM EDT...
At 335 PM EDT, radar indicated strong thunderstorms along a line
extending from Oldenburg to 8 miles west of Osgood, moving east at 50
mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Batesville, Versailles, Milan, Osgood, Oldenburg, Moores Hill,
Manchester, Sunman, St. Leon, Holton, Napoleon, Cedar Grove,
Huntersville, Cold Springs, Penntown, Sharptown, Peppertown,
Versailles Lake, Saint Peter and Dover.
This includes I-74 in Indiana between mile markers 145 and 166.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3915 8544 3924 8536 3927 8530 3931 8530
3940 8521 3940 8482 3902 8511 3901 8544
TIME...MOT...LOC 1935Z 260DEG 45KT 3936 8518 3908 8543Special weather statement, May 19, 3:43 PM EDT, 26 minutes before
Special Weather Statement National Weather Service Wilmington OH 343 PM EDT FRI MAY 19 2017 OHZ043-044-051>053-192030- Champaign OH-Logan OH-Shelby OH-Clark OH-Miami OH- 343 PM EDT FRI MAY 19 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...WESTERN CHAMPAIGN...SOUTHWESTERN LOGAN...NORTHWESTERN CLARK AND MIAMI COUNTIES UNTIL 430 PM EDT... At 343 PM EDT, radar indicated a strong thunderstorm near St. Paris, moving northeast at 25 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... Troy, Sidney, Piqua, Urbana, Covington, St. Paris, Newport, Bradford, West Liberty, Fort Loramie, De Graff, Pleasant Hill, Hardin, Quincy, Russia, Christiansburg, Fletcher, Casstown, Lockington and Thackery. This includes I-75 in Ohio between mile markers 73 and 95. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4031 8377 4002 8374 4002 8443 4034 8443 TIME...MOT...LOC 1943Z 242DEG 21KT 4016 8406 KC
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 10:16 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 44 min |
| May 18, 10:36 PM EDT | Special Weather Statement | ILN | Hardin | 39 min |
| May 18, 10:39 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| May 19, 12:37 AM EDT | Special Weather Statement | ILN | Madison | 23 min |
| May 19, 1:27 AM EDT | Special Weather Statement | ILN | Madison | 33 min |
| May 19, 1:59 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison | 31 min |
| May 19, 2:28 AM EDT | Special Weather Statement | ILN | Madison | 32 min |
| May 19, 4:25 AM EDT | Special Weather Statement | ILN | Greene | 35 min |
| May 19, 12:35 PM EDT | Special Weather Statement | ILN | Scioto | 25 min |
| May 19, 1:00 PM EDT | Special Weather Statement | ILN | Fairfield | 30 min |
| May 19, 1:33 PM EDT | Special Weather Statement | ILN | Fairfield | 27 min |
| May 19, 1:56 PM EDT | Special Weather Statement | ILN | Fairfield, Licking | 34 min |
| May 19, 2:24 PM EDT | Special Weather Statement | ILN | Licking | 36 min |
| May 19, 3:14 PM EDT | Special Weather Statement | ILN | Miami | 31 min |
| May 19, 3:22 PM EDT | Special Weather Statement | ILN | Darke | 23 min |
| May 19, 3:30 PM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 3 hr |
| May 19, 3:36 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 39 min |
| May 19, 3:43 PM EDT | Special Weather Statement | ILN | Champaign, Miami | 47 min |
| May 19, 3:56 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Logan, Mercer and 2 more | 3 hr |
| May 19, 3:59 PM EDT | Severe Thunderstorm Warning | ILN | Miami | 46 min |
| May 19, 4:12 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| May 19, 4:14 PM EDT | Special Weather Statement | ILN | Miami | 31 min |
| May 19, 4:22 PM EDT | Special Weather Statement | ILN | Butler, Warren | 23 min |
| May 19, 4:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 35 min |
| May 19, 4:27 PM EDT | Special Weather Statement | ILN | Champaign | 48 min |
| May 19, 4:36 PM EDT | Special Weather Statement | ILN | Clark, Montgomery | 39 min |
| May 19, 4:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 26 min |
| May 19, 4:50 PM EDT | Special Weather Statement | ILN | Clermont | 40 min |
| May 19, 4:52 PM EDT | Special Weather Statement | ILN | Franklin | 23 min |
| May 19, 4:53 PM EDT | Special Weather Statement | ILN | Greene, Madison | 52 min |
| May 19, 4:56 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Licking, Madison and 1 more | 3 hr |
| May 19, 5:10 PM EDT | Special Weather Statement | ILN | Brown, Clinton, Fayette, Highland | 50 min |
| May 19, 5:14 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| May 19, 5:16 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| May 19, 5:18 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 42 min |
| May 19, 5:22 PM EDT | Special Weather Statement | ILN | Fayette, Madison | 23 min |
| May 19, 5:35 PM EDT | Special Weather Statement | ILN | Adams, Ross | 40 min |
| May 19, 5:40 PM EDT | Special Weather Statement | ILN | Franklin, Licking, Pickaway | 50 min |
| May 19, 5:50 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Fairfield, Fayette, Highland, Pickaway, Pike and 1 more | 25 min |
| May 19, 5:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 34 min |
| May 19, 6:07 PM EDT | Special Weather Statement | ILN | Adams, Pike | 53 min |
| May 19, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Pike, Ross | 34 min |
| May 19, 6:13 PM EDT | Special Weather Statement | ILN | Fairfield | 47 min |
| May 19, 6:30 PM EDT | Special Weather Statement | ILN | Hocking | 45 min |
| May 19, 6:45 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 15 min |
| May 19, 6:53 PM EDT | Special Weather Statement | ILN | Scioto | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.